Next Article in Journal
Presentations for Regular Unbranched Cp-Coverings of a Klein Bottle
Previous Article in Journal
Vibrations of a Simply Supported Beam with a Non–Ideal Support at an Intermediate Point
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2004, 9(2), 183-189; doi:10.3390/mca9020183

A Formulation of Peaceman and Rachford ADI Method for the Three-Dimensional Heat Diffusion Equation

1
Dean of the Faculty of Computers & Informatics Zagazig University, Egypt
2
Faculty of Engineering, Shobra, Zagazig University, Banha branch, Egypt
3
Departrnent of Math. Faculty of Science Zagazig University, Egypt
*
Author to whom correspondence should be addressed.
Published: 1 August 2004
Download PDF [370 KB, uploaded 31 March 2016]

Abstract

A formulation of an alternating direction implicit (ADI) method is given by extending peaceman and Rachford Scheme to three dimensions. The scheme becomes conditionally stable. The von Neumann stability analysis is performed. Numerical results for solving heat diffusion equation have been obtained for different specified boundary value problems to obtain a simple explicit stability.
Keywords: Heat-diffusion PDE; Boundary Value Problems; Von Neumann Stability Analysis; Numerical Methods; Finite Differences Heat-diffusion PDE; Boundary Value Problems; Von Neumann Stability Analysis; Numerical Methods; Finite Differences
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ismail, I.A.; Zahran, E.H.; Shehata, M. A Formulation of Peaceman and Rachford ADI Method for the Three-Dimensional Heat Diffusion Equation. Math. Comput. Appl. 2004, 9, 183-189.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top